Non-linear light scattering on small particles
Doklady Akademii Nauk, Tome 190 (1970) no. 6, pp. 1315-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_6_a15,
author = {A. A. Manenkov},
title = {Non-linear light scattering on small particles},
journal = {Doklady Akademii Nauk},
pages = {1315--1317},
year = {1970},
volume = {190},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_6_a15/}
}
A. A. Manenkov. Non-linear light scattering on small particles. Doklady Akademii Nauk, Tome 190 (1970) no. 6, pp. 1315-1317. http://geodesic.mathdoc.fr/item/DAN_1970_190_6_a15/